Health Disorders
Acidity & Hyper Acidity Acne disorders
Arthritis
Asthma & bronchitis
Anemia
Back Pain
Brain
Cancer, all types
Cholesterol
Cough problems
Cold problems
Constipation
Diabetes, madhumeha
Digestion
Ears problem
Epilipsy & fits
Eye problems
Fever & infections
Gastric troubles
Hairs problem
Heart problems
Head problems
Hernia
Height
Hypertension, High BP
Immunity
Infertility
Insomnia & sleep
Jaundice
Joints disorders
Kidneys (Renal)
Knee disorders
Liver, hepatitis
Memory disorders
Mind disorders
Nose disorders
Obesity
Paralysis
Piles, Fistula
Pregnancy
Sexual Problems
Sinus Problems
Skin Problems
Stones pain
Stomach Problems
Stress, Depression
Thyroid disorder
Thyroid Nodule
Tumor disorder
Weight loss
Yoga Remedies
Yoga for Acidity
Yoga for Asthma
Yoga for Back Pain
Yoga for Cancer
Yoga for Diabetes
Yoga for Gastric troub.
Yoga for Heart
Yoga for Hypertension
Yoga for Heart Ailments
Yoga for Kidneys
Yoga for Liver
Yoga for Piles, Fistula
Yoga in Pregnancy
Yoga for Sexual Prob.
Yoga for Stomach Prob.
Yoga and Sex
Yoga for Stress, Depres.
Yoga for Thyroid
Yoga for weight loss
    

Sarivadi vati for tinnitus this question feed

bestofboth, 21 September 2012 9:57

Dear Sir/Madam,

I purchased a bottle of Sarivadi Vati from the pharmacy in order to treat my tinnitus (ringing in ears). I have been taking 1 pill twice a day. I am very pleased to say that this has put a stop to the throbbing sensation that I used to get in my ears, however the ringing still remains. Should I be taking more than 2 tablets/day?

Thankyou in advance.

Tags: Ayurvedic medicines for tinnitus, Sarivadi vati, Tinnitus
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Hello,

As you are consuming Divya Sarivadi Vati for hearing related problem and you can continue the same. You can continue the same and along with that, you can consume Divya Shilajit Rasayana Vati which is also helpful.

With regards,

Dr. Vijay.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Vijay on 21 September 2012 15:10

Latest Replies


im 29 yrs old. I would request you to give solution for my problem.

For the past 8 years im suffering with ottis media (csom - cholesteatoma) in both ears. 3 years back i have operated on my left ear and 4 months back operated in my right ear. Again im infected with ottis media on my left ear. Really im struggling a lot due to this disease.

Kindly need your guidance to cure this disease. Currently im taking sarivadi vati, saptamrita loha and haridhrakhand for past 1.5 months. I didnt feel any improvements.

posted by Guest on 22 June 2016 22:38

dear sir

last 5 month i am suffering from popping and cracking sound in my both ear some time in left ear and always in right ear popping and cracking sound will appear either i swallow,yawn move my jaw,move my head and also ringing in my left ear i take many medicine but pathaka sound (popping or cracking )sound will not stop.please help me for this as iam not able to sleep well...............

posted by Guest on 26 August 2014 15:06

i am suffering from tinnitus last 1 year i start taking sarivadi vati it gives me some relief but ringing is still on please tell me the suggestion as soon as possible i am waiting for reply thank you.

posted by Guest on 27 February 2013 21:16
Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


In the tinnitus refference

asked by jsh on 21 September 2014 14:14
gender-male age-16years i hear whistling sound in my both ears from last 8months i am not taking any medicine 1year ago i had been a nose surgery due to increse nose septal bone i have feeling stress,prolblems in medication,memory loss,headache sleep -ok urine-ok exersising-no not any test no diabeties or any other problems how i am cure my... Read More
2 replies  -  Related Tags: Tinnitus
Expert's Advice (Dr.Ramani):- Tinnitus is the ringing in the ears. Usually when there is Nasal septum deviation it will result in hypertrophy of the turbinates resulting in the dysfunction of the Eustachian tube. So symptoms of nasal congestion must be relieved with appropriate medicines or steam inhalations. Taking medicines will help to reduce the symptoms Medicines like Brahmi capsules, Aswagandha churnam can be taken for a.. Read more

How can I treat chronic tinnitus with ayurvedic medicine?

asked by Jami on 4 July 2012 4:43
I am a 50 year old female with tinnitus for about 2 years. Problem began after a bad reaction to a Western medication and worsened after a viral-type infection. Insomnia is also a problem. I have recently tried using both nasya oil and ear oil, as well as ashwanghada and jatamansi. Sleep has improved, but the tinnitus, no change. I have read about the medicine Brihad Vata Chintamani Ras. Would... Read More
Expert's Advice (YogaGuru):- Tinnitus patients are advised to avoid saturated fats, processed foods, sugar and salts, coffee and excess tea etc You may include lots of fruits and vegetables, garlic, kelp & sea vegetables in diet. Chewing dry fruits helps enhance the blood circulation and prevents tinnitus You may consume protein rich food & vitamin A, vitamin B, vitamin E, zinc and choline and have lots of fresh pineapple.. Read more

Tinnitus problem

asked by Rusma09 on 28 November 2015 10:12
My age is 24 and use to hear a regular sound in my ear I have also gone through various test for ear. Dr have given medicine but they are not effective. I want to know that if there is any ayurveda medicine which can help me out from this... Read More
1 reply  -  Related Tags: Tinnitus
Expert's Advice (Dr.Ramani):- It is necessary to identify the cause of tinnitus after a consultation, clinical examination and other investigations. Please let me know the results to guide you further. Tinnitus is seen before hearing loss due to sensorinueral or conductive hearing loss. The causes include ear wax, chronic cold, excessive exposure to loud noises or cardiovascular problems Ayurvedic medicines like Aswagandha.. Read more

Tinnitus issue

asked by Luckyprmr on 18 March 2017 21:51
Dear sir, I m suffering from tinnitus from last 3 year. I have consulted to Many doctors but they are saying that there is no treatment to cure damaged Nerves. Request you to Pls confirm whether any possibility or medicine to stop this, Due to continues sound it's creating lot of disturbance.... Read More
2 replies  -  Related Tags: Tinnitus
Expert's Advice (Dr.Kanika):- Hello, Tinnitus is different types of sounds heard over long term of time. Ayurveda refers it as karnanada where karna means ears and nada means sounds whereas karnakshweda refers to unnatural sounds heard by patient onlyVitiated vata dosha enter the ear pathways resulting in heard sound known as tinnitusAyurveda recommendations for tinnitus are as follows- 1.Sarivadi vati-2 tablets thrice a day with.. Read more

Patanjali Arjuna Amla Juice for Heart Problems
Patanjali Arjuna Amla Juice is a combination of Arjuna Bark and Amla Juice and is very effective in...
Patanjali Herbal Kajal - No Smear No Smudge
Herbal Kajal is a best Herbal Eye-Definer and is enriched with best herbs for...
Prabhakar 80 Tablets for Heart
Prabhakar Tablet acts as an alterative, haematinic. Effective in all tpes of heart disease, lungs...
Arjuna 120 Capsules For Heart
Arjuna-Terminalia arjuna 120 Capsules Speical for Heart...
LNR Arjuna Capsules for Heart 120 Capsules
Arjuna Capsules reduces hypertension, stress, nervousness, Helps maintaining healthy heart, Promotes...
LNR Arjuna Capsules For Heart Problems (5 Bottles)
Arjuna capsules helps in reducing hypertension, stress, nervousness and helps in maintaining healthy...
Multani Mitti (Fullers Earth) Powder
Multani mitti or Fullerís earth makes an excellent cleansing mask, and possesses highly absorbent...
CHOLESTROLCARE for Heart
The main reason for heart diseases are high LDL (Bad) Cholesterol and triglycerides. CHOLESTROLCARE...

More Products..




Learn Pranayama | Alternative medicines | List of Alternative medicines | Herbal medicines | Sitemap 1 | Sitemap 2 | Contact us

Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.